MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US XTND GLENO ECC D38MM +2MM; SHOULDER GLENOSPHERE

DEPUY ORTHOPAEDICS INC US XTND GLENO ECC D38MM +2MM; SHOULDER GLENOSPHERE
Model Number 1307-62-038
Medical Device Problem Codes Difficult to Insert (1316); Device Damaged Prior to Use (2284)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2021
Type of Reportable Event Malfunction
Event or Problem Description
Surgeon was implanting glenosphere component as part of a reverse shoulder arthroplasty and had difficulty getting implant to seat.Screwdriver kept turning and never tightened despite changing exposure and positioning.Eventually surgeon pulled out the implant and found that the threads had been damaged.He ended up implanting a new, similar, implant and this time was able to engage the threads.Surgery was then completed in the usual fashion.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : examination of the returned device found could confirm the reported allegation.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : device history record (dhr) review was conducted by the manufacturing site for the finished device 130762038, lot number d19101605, it was manufactured on 22-oct-2019.(b)(4) pcs parts were manufactured per specification and all raw materials met specification, and no non-conformances were identified.
 
Event or Problem Description
Affected side: right shoulder.
 
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information, which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained, that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
XTND GLENO ECC D38MM +2MM
Common Device Name
SHOULDER GLENOSPHERE
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
LEEDS MFG & MATERIAL WAREHOUSE
st anthonys road
leeds LS11 8DT
UK   LS11 8DT
Manufacturer Contact
kara ditty-bovard
700 orthopaedic drive
warsaw, IN 46581-0988
6107428552
MDR Report Key12829059
Report Number1818910-2021-25410
Device Sequence Number11846075
Product Code PHX
UDI-Device Identifier10603295502432
UDI-Public10603295502432
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K183077
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1307-62-038
Device Catalogue Number130762038
Device Lot NumberD19101605
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/07/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2021
Supplement Date Received by Manufacturer12/16/2021
01/24/2022
Initial Report FDA Received Date11/17/2021
Supplement Report FDA Received Date01/05/2022
01/25/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/04/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown